MAUDE Adverse Event Report: CAREFUSION SMARTSITE GRAVITY SET; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION SMARTSITE GRAVITY SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 11059728
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer's complaint that the roller clamp compresses the tubing could not be confirmed because the product was not returned for failure investigation.The root cause of this failure was not identified.Although requested, patient demographics not provided.
 
Event or Problem Description
It was reported from the anesthesia department, pacu and asu that the roller clamp compresses the tubing to the point that no fluid is able to move through the area-it is also hidden by the roller.There was no harm.

Brand Name
SMARTSITE GRAVITY SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key8773436
Report Number9616066-2019-01883
Device Sequence Number1707911
Product Code FPA
UDI-Device Identifier10885403234644
UDI-Public10885403234644
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
K931173
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11059728
Device Catalogue Number11059728
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1